Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Noisy gas, diarrhea, heartburn, indigestion and acid reflux. Yellow stools, bloating and burning. Need help.

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 2000
Answered : 333 Questions
Question
Hi doctor
I have stomach problems for more than a month It started suddenly I had a lot of noisy gas running in my stomach after eating followed by diharria then I had heartburn indigestion and acid reflux early mornings I went to doctor he gave me Prevacid 30 mg the noisy gas stopped but the heartburn and acid was ongoing the second doctor gave me donnatal I had ulcer bacteria test negative after using donnatal the acidic feeling got better but now I have indigestion bloating and fullness after eating I had a bloodwork my eos was high my poop is yellow color and sometimes I have burning feeling after poop can you helP me with this
Thank you
Posted Thu, 26 Apr 2012 in Abdominal Pain
 
 
Answered by Dr. Poorna Chandra K.S 18 hours later
Hi,

Thanks for the query.

Abdominal bloating, feeling of indigestion and bloating are manifestations of either intestinal dysmotility or a reduced compliance of the gut. The reduced compliance could be secondary to inflammation.

By history you probably have intestinal infection followed by Gastroesophageal reflux disease.

Donnatal is a combination of phenobarbital, hyoscyamine, atropine and scopolamine. Some of these reduce the intestinal motility and can themselves produce the symptoms that you have.

I would advice you to first get your stool tested for a routine examination under the guidance of your physician on two occasions, avoid milk and milk products for 2 weeks and take some probiotics and prokinetics.

Hope I have answered your query. Should you have any additional concerns, I will be available to address them.

Regards
Dr XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Gastroenterologist

©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions